Georgia, 2015Damaging Winds in Georgia, July 18 to 19, 2015
July 18 to 19, 2015 · NWS FFC · 8 events in 8 counties and zones
Weak upper-level ridging continued over the region, however very warm afternoon temperatures and ample moisture resulted in moderate instability across North and Central Georgia with isolated to scattered severe thunderstorms each afternoon and evening.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $60,000
- Crop damage
- None recorded
- Events
- 8
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Weak upper-level ridging continued over the region, however very warm afternoon temperatures and ample moisture resulted in moderate instability across North and Central Georgia with isolated to scattered severe thunderstorms each afternoon and evening.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Jul 18, 2:06 PM EST, 2 hours 3 minutes earlier.
Area forecast discussion, Jul 18, 2:06 PM EST, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
306 PM EDT SAT JUL 18 2015
.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
EASTERN PERIPHERY OF THE UPPER RIDGE POSITIONED OVER THE SOUTHEAST...
ALLOWING WEAK IMPULSES TO FOCUS SHOWER AND THUNDERSTORM DEVELOPMENT
ACROSS THE SOUTHERN APPALACHIANS. HAVE CONTINUED TO ADVERTISE SLIGHT
CHANCE TO CHANCE POPS EACH AFTERNOON AND EVENING...BUT WITH NO REALLY
DEFINED FEATURES IN THE UPPER FLOW...STORMS ARE POSSIBLE ANYWHERE IN
THE CWA.
HOT TEMPERATURES CONTINUE...AND WITH MODELS HINTING AT SLIGHTLY
WARMER TEMPERATURES IN THIS SET OF MODEL RUNS FOR SUNDAY...A LARGER
AREA OF CRITICAL HEAT INDEX VALUES ARE POSSIBLE. WILL ALLOW THE
OVERNIGHT SHIFT TO EVALUATE LATEST GUIDANCE AND MODEL TRENDS TO
DETERMINE THE EXTENT OF THE HEAT INDEX AREA...BUT A HEAT ADVISORY
WILL BE NECESSARY.
31
.LONG TERM /MONDAY THROUGH SATURDAY/...
ONLY MINOR ADJUSTMENTS MADE TO THE LONG TERM FORECAST GRIDS FOR THIS
CYCLE. MODEL TRENDS CONTINUE TO SUPPORT TEMPERATURES AT OR ABOVE
SEASONAL NORMALS AND SCATTERED...GENERALLY DIURNAL...THUNDERSTORM
DEVELOPMENT EACH DAY THROUGH THE PERIOD. PLEASE SEE THE PREVIOUS LONG
TERM FORECAST DISCUSSION BELOW.
20
PREVIOUS LONG TERM FORECAST DISCUSSION /SUNDAY NIGHT THROUGH
FRIDAY/...
MODELS ARE IN GOOD AGREEMENT THROUGH THE LONG TERM PERIOD. UPPER
LEVEL RIDGING DOMINATES THE GULF COAST STATES...AND MODELS ARE NOW
KEEPING NEARLY ZONAL FLOW ACROSS THE FORECAST AREA. A WEAK SURFACE
FRONT APPROACHES THE FORECAST AREA...BUT WASHES OUT ACROSS NORTH GA.
ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS
WILL CONTINUE TO FIRE DURING PEAK HEATING HOURS. AFTERNOON HIGHS WILL
CONTINUE IN THE MID 90S THROUGH THE WEEK.
ATWELL
&&
.AVIATION...
18Z UPDATE...
VFR CONDITIONS EXPECTED THROUGH THE PERIOD. ISOLATED TO SCATTERED
CONVECTION EXPECTED THIS AFTERNOON AND AGAIN SUNDAY. BEST CHANCES
LOOK TO BE 19-23Z...WITH LINGERING SHOWERS INTO THE EVENING HOURS.
WESTERLY WINDS WILL DIMINISH OVERNIGHT...THEN INCREASE TO 4-6KT BY SUNDAY
AFTERNOON.
//ATL CONFIDENCE...18Z UPDATE...
HIGH FOR ALL ELEMENTS.
31
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 74 98 74 97 / 20 30 20 20
ATLANTA 76 95 77 94 / 20 30 10 30
BLAIRSVILLE 68 90 69 89 / 20 30 10 30
CARTERSVILLE 73 96 72 94 / 20 30 10 20
COLUMBUS 77 97 77 96 / 20 30 20 30
GAINESVILLE 75 95 75 94 / 20 30 10 20
MACON 75 98 75 98 / 20 30 20 30
ROME 73 96 73 96 / 20 30 10 20
PEACHTREE CITY 73 95 72 94 / 20 30 10 30
VIDALIA 75 97 75 97 / 20 30 20 40
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...31
LONG TERM....20
AVIATION...31
Hazardous weather outlook, Jul 18, 11:00 AM EST, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1200 PM EDT SAT JUL 18 2015
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-191000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1200 PM EDT SAT JUL 18 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOLATED THUNDERSTORMS ARE EXPECTED OVER NORTH AND CENTRAL
GEORGIA...MAINLY BETWEEN 2 PM AND 8 PM.
WEATHER HAZARDS EXPECTED...
OCCASIONAL LIGHTNING AND BRIEF HEAVY RAINFALL.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
STRONG THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND
EVENING HOURS SUNDAY THROUGH THURSDAY. STRONG GUSTY WINDS...
FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL WILL BE THE MAIN
HAZARDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 18, 2:02 PM EST, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
302 PM EDT SAT JUL 18 2015
GAZ030-031-181945-
PAULDING GA-POLK GA-
302 PM EDT SAT JUL 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR PAULDING AND POLK COUNTIES UNTIL
345 PM EDT...
AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DALLAS...MOVING EAST AT 10 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DALLAS...POWDER SPRINGS...HIRAM...BRASWELL...YORKVILLE...
BROWNSVILLE...NEW HOPE...CROSS ROADS AND NEW GEORGIA.
LAT...LON 3402 8474 3395 8474 3395 8472 3379 8472
3377 8488 3381 8500 3400 8500
TIME...MOT...LOC 1902Z 264DEG 10KT 3388 8491Special weather statement, Jul 18, 2:40 PM EST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
340 PM EDT SAT JUL 18 2015
GAZ015-016-023-182030-
LUMPKIN GA-WHITE GA-HALL GA-
340 PM EDT SAT JUL 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR LUMPKIN...WHITE AND HALL COUNTIES
UNTIL 430 PM EDT...
AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM CLEVELAND TO DAHLONEGA...
AND MOVING SOUTHEAST AT 15 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
GAINESVILLE...DAHLONEGA...CLEVELAND...CLERMONT...HELEN...MOSSY
CREEK...GARLAND...SMITHGALL WOODS CONSERVATION ARE...LEAF...CAMP
COLEMAN LAKE...QUALATCHEE LAKE...PORTER SPRINGS...WHITLEY GAP
SHELTER...MURRAYVILLE AND TURNERS CORNER.
LAT...LON 3462 8364 3458 8364 3455 8362 3454 8362
3453 8364 3453 8363 3451 8367 3446 8364
3433 8387 3460 8411 3474 8378
TIME...MOT...LOC 1940Z 328DEG 13KT 3458 8377 3454 8396Special weather statement, Jul 18, 3:09 PM EST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
409 PM EDT SAT JUL 18 2015
GAZ032-033-044-045-055-182045-
DEKALB GA-COBB GA-NORTH FULTON GA-SOUTH FULTON GA-CLAYTON GA-
409 PM EDT SAT JUL 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB...COBB...NORTH FULTON...
SOUTH FULTON AND CLAYTON COUNTIES UNTIL 445 PM EDT...
AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ATLANTA...MOVING SOUTHEAST AT 25 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...DECATUR...SMYRNA...EAST POINT...FOREST PARK...RIVERDALE...
COLLEGE PARK...MORROW...HAPEVILLE...AVONDALE ESTATES...LAKE CITY...
MIDTOWN...CANDLER-MCAFEE...BELVEDERE PARK...GRANT PARK-ZOO ATLANTA...
HARTSFIELD-JACKSON AIRPORT...DRUID HILLS...TURNER FIELD...LAKEWOOD
PARK AND SWEET AUBURN.
LAT...LON 3386 8454 3373 8419 3365 8427 3365 8428
3364 8427 3353 8437 3378 8460
TIME...MOT...LOC 2009Z 310DEG 22KT 3376 8450Special weather statement, Jul 18, 3:24 PM EST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
424 PM EDT SAT JUL 18 2015
GAZ023-024-182115-
BANKS GA-HALL GA-
424 PM EDT SAT JUL 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR BANKS AND HALL COUNTIES UNTIL 515
PM EDT...
AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CLERMONT...OR 9 MILES NORTH OF
GAINESVILLE...MOVING SOUTHEAST AT 15 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GAINESVILLE...LULA...CLERMONT AND GILLSVILLE.
LAT...LON 3445 8363 3443 8361 3444 8361 3440 8348
3422 8374 3444 8385 3450 8378
TIME...MOT...LOC 2024Z 320DEG 11KT 3443 8379Special weather statement, Jul 18, 3:39 PM EST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
439 PM EDT SAT JUL 18 2015
GAZ032-033-044-045-055-182115-
DEKALB GA-COBB GA-NORTH FULTON GA-SOUTH FULTON GA-CLAYTON GA-
439 PM EDT SAT JUL 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB...COBB...NORTH FULTON...
SOUTH FULTON AND CLAYTON COUNTIES UNTIL 515 PM EDT...
AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM NEAR SMYRNA TO FOREST
PARK...AND MOVING SOUTHEAST AT 10 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...MARIETTA...DECATUR...SANDY SPRINGS...SMYRNA...EAST POINT...
UNION CITY...FOREST PARK...RIVERDALE...COLLEGE PARK...CHAMBLEE...
MORROW...HAPEVILLE...AVONDALE ESTATES...LAKE CITY...NORTH ATLANTA...
MIDTOWN...DRUID HILLS...NORTH DECATUR AND CANDLER-MCAFEE.
LAT...LON 3392 8451 3387 8426 3363 8424 3365 8425
3365 8428 3364 8428 3363 8426 3361 8426
3360 8424 3358 8426 3359 8457
TIME...MOT...LOC 2038Z 307DEG 8KT 3387 8447 3365 8437Thunderstorm Wind, Clayton
- When
- July 18, 4:09 PM EST to 4:19 PM EST
- Where
- Clayton County, 0.9 mi SW of Conley
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $6,000
- Reported by
- 911 Call Center
- Coordinates
- 33.640, -84.330
The Clayton County 911 Center reported multiple trees down in the Conley area.
Thunderstorm Wind, Bartow
- When
- July 18, 6:42 PM EST to 6:52 PM EST
- Where
- Bartow County, Cartersville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- 911 Call Center
- Coordinates
- 34.170, -84.800
The Bartow County 911 Center reported several trees blown down including one on a house.
Thunderstorm Wind, Cobb
- When
- July 18, 7:06 PM EST to 7:15 PM EST
- Where
- Cobb County, 0.9 mi SW of Acworth
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 34.070, -84.680
The Cobb County 911 Center reported several trees blown down.
Thunderstorm Wind, Fulton
- When
- July 19, 2:38 PM EST to 2:48 PM EST
- Where
- Fulton County, 1.87 mi WNW of Ft Mc Pherson
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $7,000
- Reported by
- Broadcast Media
- Coordinates
- 33.706, -84.482
An Atlanta television news station reported trees and power lines down at Harbin Drive and Landrum Drive. Many residents in the area were without power.
Thunderstorm Wind, Taylor
- When
- July 19, 3:47 PM EST to 3:57 PM EST
- Where
- Taylor County, 0.9 mi SE of Butler Muni Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $6,000
- Reported by
- 911 Call Center
- Coordinates
- 32.560, -84.240
The Taylor County 911 Center reported multiple trees blown down.
Thunderstorm Wind, Laurens
- When
- July 19, 4:45 PM EST to 4:58 PM EST
- Where
- Laurens County, 0.93 mi NE of Dudley to 2.44 mi S of Garretta
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $8,000
- Reported by
- 911 Call Center
- Coordinates
- 32.540, -83.060
The Laurens County 911 Center reported trees and power lines blown down from Highway 19 near Dudley to Scotland Road and Capps Browning Road near Rentz.
Thunderstorm Wind, Sumter
- When
- July 19, 5:02 PM EST to 5:12 PM EST
- Where
- Sumter County, 3.88 mi SSW of Croxton Crossroads
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 31.900, -84.350
The broadcast media reported trees blown down along Logan Store Road.
Thunderstorm Wind, Crisp
- When
- July 19, 5:30 PM EST to 6:00 PM EST
- Where
- Crisp County, 3.16 mi NNW of Marshall to 0.73 mi E of Arabi
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $8,000
- Reported by
- 911 Call Center
- Coordinates
- 31.913, -83.920
The Crisp County 911 Center reported trees blown down from around Scenic Route and South Cedar Creek Road to Antioch Road and into Arabi.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Ohio, July 18 to 19, 20153 deaths · 3 injured · $3.0 million · 7 events
- Excessive Heat in Texas, July 18 to 19, 20152 deaths · 2 events
- Flash Flooding and Lightning Strike in California, July 18 to 20, 20151 death · 10 events
- Tornadoes and Damaging Winds in Wisconsin, July 18, 2015$239,000 · EF1 · 8 events
- Damaging Winds and Lightning Strike in North Carolina, July 18, 2015$500,000 · 50 kt wind · 3 events
- Flash Flood and Flood in Kentucky, July 18 to 19, 2015$475,000 · 2 events
- Tornado and Damaging Winds in Wisconsin, July 18, 2015$110,000 · EF1 · 6 events
- Damaging Winds in South Carolina, July 18, 2015$200,000 · 60 kt wind · 7 events
- Flash Flooding in West Virginia, July 18, 2015$190,000 · 3 events
- Flash Flooding and Damaging Wind in Arizona, July 18, 2015$150,000 · 65 kt wind · 3 events
- Hail and Damaging Winds in Nebraska, July 18, 2015$66,000 · 1.75 in hail · 18 events
- Flash Flood in Arizona, July 18, 2015$140,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 592400, 592401, 592402, 592403, 592404, 592406, 592407, 592410.